MathSciNet Relay Station
MathSciNet bibliographic data
MR834045 14H40 (32G20)
Debarre, O. Sur la démonstration de A. Weil du théorème de Torelli pour les courbes. (French) [On A. Weil's proof of the Torelli theorem for curves] Compositio Math. 58 (1986), no. 1, 3–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement